| Model Number |
0672 |
| Medical Device Problem Codes |
Failure to Capture (1081); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a drop in pace impedance measurements from 402 to 296 ohms and no capture at maximum output.This lead was subsequently explanted and replaced.This lead has not been returned for analysis.Other than the surgical procedure, no additional adverse patient effects were reported.
Additional Manufacturer Narrative
If additional pertinent information is provided in the future, a supplemental report will be issued.